# SDR 04FDEA03301

- Difficulty date: December 1, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11
- Aircraft serial: 48754
- Aircraft time: 30,530 hours, 6,792 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 31432001
- Part serial: 10101125
- Condition: Failed
- Location: Nr 1 & 2
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

"EMERGENCY POWER TEST FAIL" ALERT DISPLAY.  TWO (2) EACH MAIN BATTERY (P/N: 31433-001) REMOVED AND REPLACED PER AMM 24-34-02-4.  OPERATIONAL TEST OF THE MAIN BATTERY CARRIED OUT PER AMM 24-34-02-5.  FOUND SATISFACTORY.  POSITION 1, S/N OFF: 10101125, S/N ON:10201519, SERVICEABLE TAG NO.: 684804  POSITION 2, S/N OFF: 10201514, S/N ON:10200188, SERVICEABLE TAG NO.: 684803.
